PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 29 | 1 | 207-214
Tytuł artykułu

Algebraic approach to domain decomposition

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An iterative procedure containing two parameters for solving linear algebraic systems originating from the domain decomposition technique is proposed. The optimization of the parameters is investigated. A numerical example is given as an illustration.
Rocznik
Tom
29
Numer
1
Strony
207-214
Opis fizyczny
Daty
wydano
1994
Twórcy
  • Matematický ústav AV ČR, Žitná 25, 11567 Praha 1, Czech Republic
Bibliografia
  • [1] P. Bjørstad and O. Widlund, Iterative methods for the solution of elliptic problems on regions partitioned into substructures, SIAM J. Numer. Anal. 23 (1986), 1097-1120.
  • [2] J. Bramble, J. Pasciak and A. Schatz, An iterative method for elliptic problems on regions partitioned into substructures, Math. Comp. 46 (1986), 361-369.
  • [3] T. Chan, R. Glowinski, G. A. Meurant, J. Périaux and O. Widlund (eds.), Domain Decomposition Methods, SIAM, Philadelphia 1989.
  • [4] R. Glowinski, G. H. Golub, G. A. Meurant and J. Périaux (eds.), First International Symposium on Domain Decomposition Methods for Partial Differential Equations, SIAM, Philadelphia 1988.
  • [5] L. D. Marini and A. Quarteroni, A relaxation procedure for domain decomposition methods using finite elements, Numer. Math. 55 (1989), 575-598.
  • [6] M. Práger, An iterative method of alternating type for systems with special block matrices, Appl. Math. 36 (1991), 72-78.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv29z1p207bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.